Couldn't find what you looking for?

TRY OUR SEARCH!

I took Zantrex 3 for 5 months, and experienced incredible results! I'd been on a bunch of the diet pill fat burners and this one was definately the most effective. BUT the side effects that I experienced made me view the wonder drug in a different light. I became extremely irritable, nasty, short-fused. I never experienced the jitters like most people say - which was one of the other reasons that I really liked this pill. But I did begin to experience what felt exactly like a severe bladder infection. I went to the doctors over and over again and my tests were coming back negative. I finally figured out that it was the pills. Whatever they were doing, it was injuring my bladder to the point that I was urinating blood on a daily basis. My kidneys also began to hurt and this is what really frightened me and the final reason that made me get off the pills. I've been off them for a month now and I feel great, but I'm starting to put weight back on and it's a lot more difficult to lose it without the Zantrex 3. I'm looking to try something else just as effective but not as harmful - if there is such a thing.

Loading...

IF YOU ARE RESPONSABLE PERSON TRY TO TRACK DOWN THE MAGIC HERB DIET PILL IN THE STATES, AND ONLY TAKE ONE A DAY, IF YOU HAVE A HEALTHY HEART. T
Reply

Loading...

I just started taking Zantrex 3 for three days now and dropped an amazing 10 lbs already.  I was 139 now 129, 5'1" type 2 diabetic.  My energy levels have definitely increased to where I was unable to sleep at night using 4 pills max/day.  Appetite is not greatly suppressed but have noticed slightly rapid heart beat.  Also, I started noticing a little discomfort/not painful pangs in my kidneys so I'm kinda getting freaked out about it. I originally took 1 tablet first day, 2 tabs in before breakfast and 2 tabs in afternoon.  The 4 tabs in one days seems a bit too much for me and is effective but now I'm not liking the slight throbbing in my right kidney.  I have started burping more than usual...odd cuz I typically don't burp this much.  I've been having loose BM's, no nausea or stomach pains.  I might just drop my dosages to 2 max a day as I don't wanna drop dead at age 39.  My weight loss goal is to hit 115-120 lbs. 

Reply

Loading...


I thought I was the only one experiencing the irritability. I have been on this pill for a couple of weeks. I have noticed a drop in my appetite but I do not think that the irritability is worth it. I've also noticed the short fuse as well. These symptoms are what caused me to begin reviewing this product this morning. I have decided to stop taking this pill after this bottle is finished.
Reply

Loading...


How many pills were you taking a day? and what was your eating habits?
I just started it and i only took 1 in the morning before i ate and took 1 more a few hours later with a small amount of food... and today...i just feel a little dizzy.... but i've been doing alot since 5 am and it's just now hitting 11 so i'm not sure if its the pills or not..other than that i had a little nausia.... this morning when i weighed myself.. i already lost 3 pounds...
Reply

Loading...

It's crazy that you mention your kidneys in this because I was just hospitalized for kidney problems. Prior to my hospital stay I was taking zantrex (the blue bottle) for a month. I now have a stent in that can be removed until the infection lie clear. I'm wondering if there's a connection between my kidneys and the pill now!
Reply

Loading...